# SDR FDEA201108073129

- Difficulty date: August 7, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 65,838 hours, 23,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1780 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF APU INLET STRAP, FOUND SKIN CORRODED STA 1780, STR 5-6 RIGHT.  REMOVED SKIN SECTION IAW SRM 51-40-2. LOCATED, DRILLED, AND DEBURRED NEW SKIN IAW SRM 51-40-5. INSTALLED NEW SKIN IAW SRM 51-40-2, REV 103.
